# SDR ANCF20241002018

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N398AV
- Make and model: Airbus A320-214
- Aircraft serial: 3988
- Aircraft time: 35,292 hours, 32,853 cycles
- Engine: Cfmint CFM565B43
- Engine time: 34,478 hours, 32,260 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER BOTH ENGINE SHUTDOWN TAIL PIPE FIRE ON ENG 2 OBSERVED BY RAMP PERSONAL   IAW TSM 72-00-00-810-A THE TRF WAS INSPECTED, THE INLET COVER PACKING AND INLET COVER SEAL WERE REMOVED AND REPLACED. NO MORE DAMAGES WERE FOUND. THE MINIMUM IDLE LEAK CHECK TEST WAS PERFORMED SATISFACTORY. NO TAIL PIPE FIRE WAS PRESENT.
